# SDR VNAA9806004

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Gate Lock
- Condition: Lack Of Lube
- Location: Lt Power Lever
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE LEFT HAND POWER LEVER WOULD NOT MOVE PAST THE FLIGHT IDLE POSITION WHEN SELECTED, DURING THE TAKEOFF.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND LUBRICATED THE POWER GATE LOCK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-04.  OPERATION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
